MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER-TRIALYSIS SHORT-TERM ALPHACURVE DIALYSIS CATHETER KIT 13F BASIC KIT (TRIPL; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

BARD ACCESS SYSTEMS POWER-TRIALYSIS SHORT-TERM ALPHACURVE DIALYSIS CATHETER KIT 13F BASIC KIT (TRIPL; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was confirmed and the cause was determined to be manufacturing related.No physical devices were returned for assessment.It was determined during a plant investigation of this complaint event that the incorrect catheter was used to build the kit.A lot history review (lhr) of redr0440 showed two other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported that there was a 12.5cm trialysis inside of a 15cm kit packaging.Facility stated this occurred with three kits.This report addresses the second kit.

Brand Name
POWER-TRIALYSIS SHORT-TERM ALPHACURVE DIALYSIS CATHETER KIT 13F BASIC KIT (TRIPL
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9098118
Report Number3006260740-2019-02764
Device Sequence Number2597429
Product Code NIE
UDI-Device Identifier00801741066023
UDI-Public(01)00801741066023
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other,Recall
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5653150
Device Lot NumberREDR0440
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1